# SDR SIMA20170830002

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 31,390 hours, 27,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PS-1 INSPECTION FOUND NR 4 AND NR 5 FLOOR PROXIMITY EMERGENCY LIGHT STRIPS INOP. REMOVED AND REPLACED NR 3 EMERGENCY BATTERY POWER SUPPLY IAW AMM 33-50-04. OPS CHECK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 79752.
